It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 Showing 1 - 20 of 40 for tingling sensation. (0.017 seconds)


... Great to see the Lipitor is working for you and the tingling and muscle pains are going. Don't be too upset about the HDL, I'm sure the Niacin will help that, but at least the overall numbers have improved greatly. ... (16 replies)
... me is that I have bouts of a tingling sensation that I get in primarily both my arms....also my face, chest and part of my back. ... (16 replies)
... Thanks for the support, everyone. Just to update: After 5 weeks of Lipitor (20mgs/day)... My total cholesterol went from over 500 to 170. My triglycerides went from over 2500 to 462. (16 replies)

... Usually muscle soreness doesn't set in that fast, but U could be extremely sensative to the Lipitor. What dose are U on? Sorry, but have no answers for you about the tingling sensation, and definitely would recommend calling your dr and telling him/her about it. (16 replies)
... Either way, I will inform my doctor and discuss with him what alternatives there are in the event that the tingling and such continue. I certainly don't want to do permanent damage in the sake of getting my cholesterol down. ... (16 replies)
... from statins started with 'tingling' sensations. It can progress from tingling to outright pain. ... (16 replies)
... Tingling (paresthesias) in the arm usually is traceable to impingement of one of the upper thoracic nerves by either a disc or a vertebra or an arthritic process or even a tendon injury near the nerve root. If it goes on long, often a chiropractor or some light traction can afford a quick cure. I doubt it has anything to do with the myalgia or myositis of statin use which... (5 replies)
... Peripheral neuropathy is common with diabetics. My husband has PN, and as Hubble said, it usually starts as tingling and in his case has developed into very severe pain and now numbness. ... (16 replies)
... Since last April I was having tingling sensation in one butt. ... (6 replies)
... painful sensation over much of my body. It basically feels like sunburn. I have had many, many tests, and everything comes out normal... ... (4 replies)
... I guess, for some people, they may never be able to naturally increase their HDL levels. I feel I may be one of those as well. Please let me (us) know when you get your upcoming results. Hopefully, the niacin works for you! My HDL is currently at 36. It's been as low as 26! Usually, however, it hovers in the mid-30s. There has been a correlation, though, between my levels of... (34 replies)
... day. My first few doses caused a mild tingling sensation in my lips, and the first night I did feel a strange feeling in my throat, almost like a mild constriction. ... (34 replies)
... If it's just the hand, it most definitely could be carpal tunnel. One of the earmarks of CTS is being awaken in the middle of the night with a HORRIBLE pain in a half numb hand. I had a STRONG friend who was brought to tears on a nightly basis til he had surgery. (5 replies)
... Thanks for the feedback. I thought it was more nerve like then heart related. (5 replies)
... I wonder if those symptoms may also be a sign of Carpal Tunnel Syndrome. (5 replies)
... Maybe this is coming from back or disc problem? Something to do with the nerves? Just a thought. (5 replies)
... I have had tingles in my left arm and hand that come and go for two months. They donít bother me and only last a few seconds. It happens several times per day. Someone on this board mentioned this in the past and said it was one of the many Statin side effects. Does anyone have an opinion? I am in real good shape and health. I watch my diet carefully and exercise 5 times... (5 replies)
... If U had such nasty side effects from Pravachol, I don't think the Vytorin is going to be much better. It is a Statin mixed with Zetia, so U just might get the same nasty affect U did on the other statin. As U said, there are some folks who can take these drugs with lil or no side effects, but there are many of us who just can't handle them. I hear ya about losing 18 months of... (46 replies)
... Now, six months after discontinuing Pravachol, this no longer happens, but there are still times that I get that tingling sensation in my left foot and toes. ... (46 replies)
... bushleaguer, Let me add my congratulations to you AND Lipitor... will I be seeing you on a Pfizer conmmercial soon? :jester: Be VERY wary adding the niacin to the atorvastatin. Both are hard on the liver so keep a close watch on ALT and AST. I, too, take both because my HDL is on the low side and to date I have not gotten into any trouble but my maximum daily dosage of... (16 replies)




Pages: 1 2

All times are GMT -7. The time now is 10:03 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!